Jump to content

JackWhite

Members
  • Content Count

    26
  • Joined

  • Last visited

Community Reputation

0 Neutral

About JackWhite

  • Rank
    Member
  1. Just bump this quickly and repeat! Does anyone have an e-mail address for Dr Ashcroft??? Please??? I will pay you in good thoughts?
  2. Yes my brother pretty much lost it all by 24 in a diffuse fashion. By the time I was 22 I could notice some recession at the temples and a slight thinning through the middle. I jumped on propecia at 23 after umming and arring for over a year. I am 26 now and going strong!!!!
  3. So the pics as promised...sorry it took me a while to upload. - Me in 2005 - Me in mid 2009 As you can seen - hair is looking good - thank you Propecia!!!! Jackwhite
  4. Does anyone (Spex maybe?) have an e-mail address for Dr Ashcroft? I have bought my last 3 prescriptions through him but I am in Vienna for a few months so need to try and get some here. I know he can't send them out here but thought maybe he could send to my family and get them to post them on to me. I've tried calling him but not much luck and being in Austria it would be easier for me to just pop him and e-mail. I did have his address previously jashcroft@doctors or something like that?? Cheers, Jack
  5. Hi there, do you also use any other kinds of products like Nizoral or Minoxidil...? Thanks for the uplifting story No I don't use Nizoral (I didn't like how it made my hair feel). I use T-gel instead which contains coal tar which studies have proven can assist in halting hair loss. It also leaves my hair nice and thick so a double bonus! As for Minox - I have never tried it so couldn't give you an opinion. I just wouldn't have time to do it properly.
  6. I do and I don't. I have loads of pics from when I started treatment but none that are specific crown shots, hairline shots etc but just simple pics. What I can upload however is pics of me 3 years and pics of me now. Either way it is undisuputable that, at a minimum, I have kept all my hair. I am away on holiday in the (very early) morning so no time now to sort it but I promise I will come on and upload some pics over the next few days. J
  7. Spex! How are you? I phoned Dr Ashcroft today as I am running low. How's things with you?
  8. Ok, I am posting here to try and help those of you losing the battle and those of you losing your minds! Firstly, click on my name on the left hand side and read my previous posts from 3 years ago (there are only 18). These will show you the state of mind I have been in the past caused by *slight* hairloss at the temples. Don't read on until you have read those posts. Well I started Proscar from Dr Ashcroft on Jul 25 2006 it has since been 3 years and 2 months. I have not lost a hair since the day I started. My friends only the other day were all complaining that they wished they had hair like mine etc. My hair is currently down to my shoulders and thick. I have no side effects. If it wasn't for Proscar I would *probably* (it can not be proved) - be in a much, much worse state now regarding hair. More importantly, mentally I would be in a dark place. Read my old posts - I used to *LIVE* on hairloss boards - I have not visited them for over 2 and a half years - I have my life back. I advise all of you debating to do something about it. You can keep what you can but it's unlikely you will get it back. And with regard to all other treatments - they simply do not work at the rate you will expect - if they work at all. I tried everything from Alpecin to over 40 different natural supplements a day to massaging my scalp to eating flax seeds! Only propecia works. Hope this helps those of you taking the plunge. Good luck. Any questions feel free to ask. Jack
  9. hey Guys, Quick update. Had my hair cut short again and I would say things are nearly exactly as they were the day I started. Still no sides but one of temples has taken a slight hit, however, my hair in general has definately thickened up. I will touch base again in Jan which should be a real guide to how I am doing.
  10. Hi Guys, just over three months on propecia and shedding like mad. Although I have been receeding very very slowly for 3 years I have never had a problem with density. Now I can see my scalp al the way through my vertex! I was thinking of continuing with the Propecia in the likely hood this is a temporary shed. What do you guys think? Also, do you think I should use a concealer during this time? Just a small amount to provide some thickness. If so, which is the best brand for those with near-complete coverage but just general minituarization? Thanks, Jack
  11. Things have taken a slight turn for the worse. My hairline has receeded slightly further and in general my hair is looking thinner and limp. This is probably just a shed and I hope I come through it with a thicker fuller head of hair. Also, I have just cut my hair from long to short and now when my hair is wet my scalp is visble all the way through. Not sure if that is normal for people with short hair or if my hair is just a lot thinner now. As always, I will keep everyone updated. P.s. for those worrying about sides. All sides have long gone!
  12. Isn't this shredding? http://homepage3.nifty.com/w-l-s/sound_lab...Randy/Randy.jpg Jackwhite
  13. Just a quick update for you guys! 42nd day today. All sides, primarily dry eyes, have now disappeared and sex drive entirely intact. No shed as of yet, touch wood and hair remains in exactly the same state as they day I started. I appreciate 42 days is not enough to judge effect but just wanted to update on progress and assure those who are currently debating whether to start fin that sides and shedding do NOT happen to everyone!
  14. But with a half life of only 12 hours, the Finasteride would not be present for periods of up to 36 hours, should the pills content not be evenly distributed. Taking half every 3 days would not solve this as if the half you take has ALL the finasteride content then you could theoretically not consume any Finasteride for up to 72 hours! This definately requires further discussion, IMHO. Jack.
  15. This message has been taken from another board "Merck recently announced that finasteride is NOT evenly distributed throughout the proscar pill. This could be a tactic, as propecia sales fell. However, they could also have changed their production lines so that the finasteride ingredient is placed somewhere randomly within the pill. Remember, a lot of the pill is just filling. Therefore it is possible, in the most extreme case, to quarter the pill and recieve 5mg one day and 0mg the next 3 days. What I have observed reading peoples responses, is that inconsistency with their meds is what's causing their rapid shedding. The same could apply here, I believe. I would hate to be inconsistent." Could this be true? I hope not as I have nearly 2 years worth of Proscar from Dr Ashcroft! Maybe we should all switch to official Propecia?
×
×
  • Create New...